hi........................ this is regarding my mother she is 58 yrs old having diabety since last 6 yrs she is on insukin from last 3 yrs.inthe starting sugar levels were high now its ups and downs up in the morning and down in the evening.its related with depression she is having total control on diet.she is cronic patient of depression
Sir,Male, Age31 , I have been advised to take flunil 20 mg and beta cap 5years back to overcome long time depression , nervous, tension and break less thinking.and head ache. Once I started taking dose I over come with only fifty percent of above problems. am still taking the medicine weekly twice but ther is not much advantage. still I am suffering from tension, laziness. head ache. repeated thinking of same things because of this I had changed my job, location but still I can t concentrate on any thing .I had consulted doctors several times but they advised me to take same medicine. I think I should consult good neurologist to know what is happening/happened in my mind nervous system. kindly advise
My son aged 23years is suffering from depression is under treatement by a psychatrist since 3years was on zosert for about 2 years and on clifronil for another one year .he was an engineering student he is unable to study now . he is not getting cured . instead he developed acute side effects of the medicne. now we are giving him ayurvedic medicne . the side effects are gone now . but his depression is not cured. I need your suggetion as to where I have approche to get him treated and get cured.
Hi, I m 22 years old and I ve been dealing with depression for a few years now. At first I thought it would pass, but this wasn t the case. I also have lots of anxiety - most days I don t leave my room. I ve taken recreational drugs to help cope, but it s no cure. I m not sure what to do now or what kind of help I can ask for. I depend on my mom & her boyfriend to survive which just adds stress to the whole situation, but I can t deal with working in public. Sometimes I have suicidal thoughts but I don t think I d ever go through with it, for my family sake. I ve tried talking to my friends but that has just proven futile, and I ve come to realize these people were not my friends. Any suggestions?
since last one week, I had swelling on my head and I went saw a neurologist today and he did CT scan and told to have Stalopam Plus 10 MG every day for next 30 days. But in internet the reviews says that it was given to depression patients. I was not a depression patient... I hit the bed when I slept that s why swelling. Shall I use this medicine or not?
My cousin, aged 39, is suffering from Parkinsons disease, for the past six years. This has restricted movement and control of his right hand and legs. Who would be the best doctor in India? He has become very depressive and also suffers pain in the limbs, neck and head. Is there a cure? What should we do?
I am 15 and I have had my period twice this month. Once was for 2 and 1/2 weeks (which is not usual) and a week later I started my period again. I currently have really bad cramping and a heavy flow. Could my new birth control affect my period? Also I just started another depression medication too.
For the past several weeks I have had extreme nausea. It is first thing in the morning and especially severe after I eat. I dry heave several times a day. I am also experiencing more fatigue than normal ( I have severe chronic depression). I am positive I am not pregnant. What else could this be?
Dr. Sheppe my last question was closed. I'm guessing you have access to what I wrote about Lamictal and my past situation with Meds, so that I don't have to retype. You said you've read it over in detail and have some suggestions/thoughts. I'd be...
Hi, my name is XXXXXXX I am 52y/o white, female of European/ English descent. I have suffered bouts of clinical depression for the majority of my life, treated with MANY S.S.R.I. mefromsmsnt much success. I had horrible migraines for approx. 20...